# SDR 95FDEA01289

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Support
- Part number: 69436951
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY FOUND WHILE WORKING NR 0338 FUSELAGE 00117 SKIN SUPPORT AT BS 740 WL 145 TO 150 BETWEEN STR 28 TO 27L.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED OLD SKIN SUPPORT AND REPLACED WITH NEW SKIN SUPPORT IAW SRM 51-10-1, 53-10-1.
